# SDR BJNA030219

- Difficulty date: February 27, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT8D17
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 657377482
- Condition: Corroded
- Location: Nr 2 Eng Nacelle
- Part time: 16,184 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE, LEVEL 2 CORROSION WAS DISCOVERED ON NR 2 ENGINE INBOARD COWLING.  CORROSION WAS LOCATED UNDERNEATH THE FIRE SEAL AREA THROUGHOUT THE FORWARD AND AFT SECTION.  REMOVED FIRE SEAL FOR ACCESS TO THE CORRODED SECTION OF SKIN.  REMOVED THE CORRODED SECTION OF SKIN, FABRICATED AND INSTALLED NEW SECTION OF SKIN IAW SRM.  FIRE SEAL WAS THEN REATTACHED TO ENGINE COWLING.
